Skip to main content
Have a personal or library account? Click to login
Existence of Positive Solution for a Singular Fourth–Order Differential System Cover

Existence of Positive Solution for a Singular Fourth–Order Differential System

By:   
Open Access
|Nov 2021

Authors

B. Kovács

Department of Analysis, University of Miskolc, Egyetemvaros, Hungary
Language: English
Page range: 47 - 60
Published online: Nov 15, 2021
Published in print: Dec 1, 2021
Published by: University of Medicine, Pharmacy, Science and Technology of Targu Mures
In partnership with: Paradigm Publishing Services
Publication frequency: 2 issues per year

© 2021 B. Kovács, published by University of Medicine, Pharmacy, Science and Technology of Targu Mures
This work is licensed under the Creative Commons Attribution 4.0 License.